Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Espacio compacto")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 823

  • Page / 33
Export

Selection :

  • and

A remark on the homomorphism on C(X)ERCAN, Z; ONAL, S.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 12, pp 3609-3611, issn 0002-9939, 3 p.Article

First countable extensions of regular spacesSIMON, Petr; TIRONI, Gino.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 9, pp 2783-2792, issn 0002-9939, 10 p.Article

An intuitionistic proof of Tychonoff's theoremCOQUAND, T.The Journal of symbolic logic. 1992, Vol 57, Num 1, pp 28-32, issn 0022-4812Article

Structural characteristics of fuzzy measure on S-compact spacesWANG ZHENYUAN.International journal of general systems (Print). 1990, Vol 17, Num 4, pp 309-316, issn 0308-1079Article

Compact Hausdorff Pseudoradial Spaces and their Pseudoradial OrderMODENA, Stefano; TIRONI, Gino.Extracta mathematicae. 2010, Vol 25, Num 3, pp 309-315, issn 0213-8743, 7 p.Conference Paper

A note on r-embeddingsSTRAMACCIA, L.Cahiers de topologie et géométrie différentielle. 1995, Vol 36, Num 2, pp 141-151, issn 0008-0004Article

A simple proof of Tychonoff's theorem via netsCHERNOFF, P. R.The American mathematical monthly. 1992, Vol 99, Num 10, pp 932-934, issn 0002-9890Article

ON CORSON COMPACTA AND EMBEDDINGS OF C(K) SPACESMARCISZEWSKI, Witold; PLEBANEK, Grzegorz.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 12, pp 4281-4289, issn 0002-9939, 9 p.Article

Metacompact subspaces of products of ordinalsFLEISSNER, William G.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 1, pp 293-301, issn 0002-9939Article

The top cohomology class of certain spacesMURILLO, A.Journal of pure and applied algebra. 1993, Vol 84, Num 2, pp 209-214, issn 0022-4049Article

Supplement to «hodge spectral sequence on compact Kähler spaces»OHSAWA, T.Publications of the Research Institute for Mathematical Sciences. Series A. 1991, Vol 27, Num 3, pp 505-507, issn 0034-5318Article

Weak* dentability index of spaces C([0,α])HAJEK, Petr; LANCIEN, Gilles; PROCHAZKA, Antonin et al.Journal of mathematical analysis and applications. 2009, Vol 353, Num 1, pp 239-243, issn 0022-247X, 5 p.Article

Extensions of endomorphisms of C(X)FEINSTEIN, J. F; OLIVER, T. J.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 1, pp 109-117, issn 0002-9939, 9 p.Article

Approximation Bound of Mixture Networks in Lpw SpacesZONGBEN XU; JIANJUN WANG; DEYU MENG et al.Lecture notes in computer science. 2006, pp 60-65, issn 0302-9743, isbn 3-540-34439-X, 6 p.Conference Paper

Compact roundtrip routing in directed networksCOWEN, Lenore J; WAGNER, Christopher G.Journal of algorithms (Print). 2004, Vol 50, Num 1, pp 79-95, issn 0196-6774, 17 p.Article

Trimmed trees and embedded particle systemsFLEISCHMANN, Klaus; SWART, Jan. M.Annals of probability. 2004, Vol 32, Num 3A, pp 2179-2221, issn 0091-1798, 43 p.Article

On the goodness of some types of fuzzy paracompactnessBÜLBÜL, A; WARNER, M. W.Fuzzy sets and systems. 1993, Vol 55, Num 2, pp 187-191, issn 0165-0114Article

Max-infinitely divisible and max-stable sample continuous processesGINE, E; HAHN, M. G; VATAN, P et al.Probability theory and related fields. 1990, Vol 87, Num 2, pp 139-165, issn 0178-8051, 27 p.Article

Toeplitz operators on bloch-type spacesZHIJIAN WU; RUHAN ZHAO; ZORBOSKA, Nina et al.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 12, pp 3531-3542, issn 0002-9939, 12 p.Article

Characterizing Q-matrices beyond L-matricesFLORES-BAZAN, F; LOPEZ, R.Journal of optimization theory and applications. 2005, Vol 127, Num 2, pp 447-457, issn 0022-3239, 11 p.Article

A new extension of fuzzy convergenceCHEN, S.-L; CHEN, S.-T.Fuzzy sets and systems. 2000, Vol 109, Num 2, pp 199-204, issn 0165-0114Article

Computability on subsets of Euclidean space I : closed and compact subsetsBRATTKA, V; WEIHRAUCH, K.Theoretical computer science. 1999, Vol 219, Num 1-2, pp 65-93, issn 0304-3975Article

Effective domain representations of H(X), the space of compact subsetsBLANCK, J.Theoretical computer science. 1999, Vol 219, Num 1-2, pp 19-48, issn 0304-3975Article

Une version non linéaire du théorème de représentation de Riesz = A nonlinear version of the Riesz's representation theoremDELLACHERIE, C.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 324, Num 9, pp 1011-1014, issn 0764-4442Article

Null-additive fuzzy measures on s-compact spacesJIANG, Q; KLIR, G. J; WANG, Z et al.International journal of general systems (Print). 1996, Vol 25, Num 3, pp 219-228, issn 0308-1079Article

  • Page / 33